Year 2020, Volume 13 , Issue 1, Pages 17 - 20 2020-01-30

On Mappings Of $p-$ Dimensional Surfaces in Euclidean Spaces $E_{n}$

Najaf ALIYEV [1]


In the paper, we study one-to-one mappings of $p$ dimensional surfaces of $n$ dimensional euclidean spaces in $2n$ dimensional euclidean space. In the paper, we use the method of moving frames and exterior forms. The results about conjugacy and orthogonality of nets and conformity of mappings are obtained.
Mappings of n-dimensional surfaces, higher dimensional euclidean spaces, method of moving frame, method of exterior forms
  • [1] Bazylev, V.T., On geometry of differentiable mappings of euclidean spaces (Russian), Uch. Zapiski MGPI, n. 374(1), 28-40 (1970).
  • [2] Ryzhkov, V.V., Differential Geometry of Point Transformations Between Spaces (Russian), Itogi Nauki. Geometriya Moscow, pp. 65–107 (1965).
  • [3] Melzi, G., Su alcune trasformazioni puntuali fra spazi ordinari estendenti le trasformazioni conformi, Rend. mat. e applic, 16, 1-2, 96-117 (1957).
  • [4] Bazylev, V.T., On multidimensional nets in euclidean spaces (Russian), Litov. Mat. Sb., 6, 475-490 (1966); Zbl 0152.19901.
  • [5] Aliyev, N.Y., On Mapping of Two Dimensional Euclidean Spaces, Caspian Journal of Applied Mathematics, Ecology and Economics, 2 (1), 101-1091 (2014).
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0002-2793-217X
Author: Najaf ALIYEV (Primary Author)
Institution: Baku State University
Country: Azerbaijan


Dates

Publication Date : January 30, 2020

Bibtex @research article { iejg633279, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2020}, volume = {13}, pages = {17 - 20}, doi = {10.36890/iejg.633279}, title = {On Mappings Of \$p-\$ Dimensional Surfaces in Euclidean Spaces \$E\_\{n\}\$}, key = {cite}, author = {ALIYEV, Najaf} }
APA ALIYEV, N . (2020). On Mappings Of $p-$ Dimensional Surfaces in Euclidean Spaces $E_{n}$. International Electronic Journal of Geometry , 13 (1) , 17-20 . DOI: 10.36890/iejg.633279
MLA ALIYEV, N . "On Mappings Of $p-$ Dimensional Surfaces in Euclidean Spaces $E_{n}$". International Electronic Journal of Geometry 13 (2020 ): 17-20 <https://dergipark.org.tr/en/pub/iejg/issue/51297/633279>
Chicago ALIYEV, N . "On Mappings Of $p-$ Dimensional Surfaces in Euclidean Spaces $E_{n}$". International Electronic Journal of Geometry 13 (2020 ): 17-20
RIS TY - JOUR T1 - On Mappings Of $p-$ Dimensional Surfaces in Euclidean Spaces $E_{n}$ AU - Najaf ALIYEV Y1 - 2020 PY - 2020 N1 - doi: 10.36890/iejg.633279 DO - 10.36890/iejg.633279 T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 17 EP - 20 VL - 13 IS - 1 SN - -1307-5624 M3 - doi: 10.36890/iejg.633279 UR - https://doi.org/10.36890/iejg.633279 Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Geometry On Mappings Of $p-$ Dimensional Surfaces in Euclidean Spaces $E_{n}$ %A Najaf ALIYEV %T On Mappings Of $p-$ Dimensional Surfaces in Euclidean Spaces $E_{n}$ %D 2020 %J International Electronic Journal of Geometry %P -1307-5624 %V 13 %N 1 %R doi: 10.36890/iejg.633279 %U 10.36890/iejg.633279
ISNAD ALIYEV, Najaf . "On Mappings Of $p-$ Dimensional Surfaces in Euclidean Spaces $E_{n}$". International Electronic Journal of Geometry 13 / 1 (January 2020): 17-20 . https://doi.org/10.36890/iejg.633279
AMA ALIYEV N . On Mappings Of $p-$ Dimensional Surfaces in Euclidean Spaces $E_{n}$. Int. Electron. J. Geom.. 2020; 13(1): 17-20.
Vancouver ALIYEV N . On Mappings Of $p-$ Dimensional Surfaces in Euclidean Spaces $E_{n}$. International Electronic Journal of Geometry. 2020; 13(1): 20-17.